# SDR 9717229950

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY FLOOR PROXIMITY LIGHTS JUST FORWARD OF OVERWING EXIT INOPERATIVE.  REPLACED FUSE.  OPERATIONAL CHECK NORMAL.
